Effects Of Consuming Honey Before Taking TB Drugs?

Illustration of Effects Of Consuming Honey Before Taking TB Drugs?
Illustration: Effects Of Consuming Honey Before Taking TB Drugs? Bing

hello, I am an MDR TB patient and am on treatment for 9 months. I want to ask, is there any effect on our treatment if before/after taking the medicine I consume honey to relieve nausea.

1 Answer:

Hi Ahmad, thanks for asking at HealthReplies.com. Drug interactions are indeed one of the things that must be given in drug administration. Because through this interaction a drug can decrease its effect, increase many times, disappear completely, or even become poison in the body.


But in your case, we can briefly say that there are no studies or sources that say honey is harmful or harmful if consumed while undergoing treatment or taken shortly before or after taking TB drugs. Although there are indeed several sources that say that one of the drugs you are taking, namely isoniazid, when taken with food will reduce the effects it provides. But of course, this applies to all foods, not honey specifically. And eating is meant to eat in the form of one serving, not honey which may be only one or a few spoonfuls. In fact, more sources say that honey is beneficial for people who are undergoing TB treatment by increasing endurance and so on.


The most important thing is that you regularly take your medicine, and follow the advice of your doctor such as maybe wearing a mask especially when meeting vulnerable children or elderly, and the like. I hope you and your family are always healthy.


That's all, hope it helps.


dr. Amadeo D Basfiansa

: by

Related Question

Loss Of Consciousness Accompanied By Snoring?

Loss Of Consciousness Accompanied By Snoring?

(2 years ago)

Good night, I want to ask my sister had experienced a loss of consciousness accompanied by snoring / snoring. It happened after removing the sterile suture wound bandage, which was...

The Cause Of Fever Accompanied By A Red Rash On The Cheeks Of Infants Aged 4 Months

The Cause Of Fever Accompanied By A Red Rash On The Cheeks Of Infants Aged 4 Months

(2 years ago)

Congratulations MLM doc .. my baby is 4 months old .. fever has been 3 MLM 2 days .. fever is up and down .. initially the cheek symptoms are red cheeks when MLM immediately fever ...

Causes Of Headaches To The Ear?

Causes Of Headaches To The Ear?

(2 years ago)

I want to ask about the symptoms that I experienced on Friday evening I feel unwell. Saturday morning began to ache accompanied by a headache with a runny nose and a slight sore th...

Leave a Reply

Your email address will not be published.